Previous |  Up |  Next


Title: Generalized Krawtchouk polynomials: New properties (English)
Author: Sookoo, Norris
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 36
Issue: 1
Year: 2000
Pages: 9-16
Summary lang: English
Category: math
Summary: Orthogonality conditions and recurrence relations are presented for generalized Krawtchouk polynomials. Coefficients are evaluated for the expansion of an arbitrary polynomial in terms of these polynomials and certain special values for generalized Krawtchouk polynomials are obtained. Summations of some of these polynomials and of certain products are also considered. (English)
Keyword: orthogonality
Keyword: recurrence relations
Keyword: series
MSC: 33C45
idZBL: Zbl 1055.33011
idMR: MR1751609
Date available: 2008-06-06T22:24:59Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] MacWilliams, F. J., Sloane, N. J. A. and Goethals, J. M.: The MacWilliams identities for nonlinear codes.Bell Syst. Tech. J. 51 (1972), 803–819. MR 0309653
Reference: [2] MacWilliams, F.J. and Sloane, N. J. A.: The Theory of Error-Correcting Codes.North-Holand Publishing Company, New York, 1978.
Reference: [3] Sookoo, N.: Generalized Krawtchouk polynomials.under review. Zbl 1055.33011


Files Size Format View
ArchMathRetro_036-2000-1_2.pdf 335.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo